# SDR IPXA2025020343798

- Difficulty date: January 11, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 39,628 hours, 26,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: 149N7559
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE STRUCTURE, T-CHORD AT STA 1020-1040, LBL 0, HAS CORROSION.  VERIFIED INSTALLATION OF NEW T-CHORD AT STA 1020-1040 RBL 0. P/N BACB30NX8K12, BATCH 0004260079, QUANTITY 1EA. COLLAR P/N HL79-8, BATCH 0004088263, QUANTITY 1EA. RIVETS P/N MS20470AD6-6, BATCH 0004132663, QUANTITY 3EA. IAW SRM 51-40-02-0G.
